# SDR VQM2003F00000

- Difficulty date: April 9, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N738R
- Make and model: Beech C90
- Aircraft serial: LJ517
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal Block
- Part number: MS2721255
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE CABIN COMING FROM CO-PILOT INSTRUMENT PANEL UPON INSPECTING FOUND PRIMARY WIRES TO BELLY TERMINAL BLOCK BELOW CENTER PEDESTAL WAS LOOSE DUE TO SECURING NUT ON BLOCK HAD BACKED OFF CAUSING WIRES TO GET HOT AND BURN INSULATION.  REPLACED TERMINAL BLOCK AND FOUR WIRES, TWO WIRES WENT TO NR 1 BUSS AND TWO WIRES WENT TO MAX HEAT 150 AMP CIRCUIT BREAKER AT PILOTS FEET.  PERFORMED STATISFACTORY GROUND RUS AND FUNCTION CHECKS OF ELECTRICAL SYSTEMS.  PRIOR TO THIS INCIDENT PLANE HAD A PREVIOUS HISTORY OF THE GENERATORS NOT STAYING ON LINE OR IN PARALLEL.  SWAPPED GENERATORS AND VOLTAGE REGULATORS FOR TROUBLESHOOTING AND CLEANED SHUNTS, HEAT SINKS AND DIODES IN WHEEL WELLS.
